# SDR CALA0100161

- Difficulty date: February 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- Aircraft time: 101,317 hours, 21,869 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN APU DOOR SKIN.  A NEW DOOR WAS INSTALLED IAW DRAWING AHL7008 AND SRM 51-31-01.
